# SDR QXEA2014060800464

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,968 hours, 18,260 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Gearbox
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE WOULD NOT UNFEATHER AFTER START.  INTERROGATED CDS NO CODES FOUND IAW AMM 61-20-00-710-804.  R & R OSG IAW AMM 61-20-26-000/400-801 NO HELP.  LEAKAGE NOTED AT OSG. REMOVED OSG IAW AMM 61-20-26-00-801. REINSPECTED AND CLEANED SURFACE NO OBSTRUCTION FOUND.  INSTALLED OSG IAW AMM 61-20-26-400-801 NO HELP LEAK PERSISTS. CHECKED HUB GREASE LEVEL IAW AMM 61-10-640-501 LEVEL GOOD.  REPLACED OSG AGAIN IAW AMM 61-20-26-000/400-801 OPS CHECKED GOOD, LEAK STILL PRESENT.  CLEANED ALL REMAINING COATING OFF RGB PRIOR TO INSTALLATION DID NOT HELP LEAK. OPEN.
